Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Rashes on face, shingles on forehead, cheeks, itching. Using tea tree oil. Treatment?

I have a sudden pimply rash on my face since last night. I am 67 years old, had shingles last year on one side of my face but now it is on my forehead , cheaks, undereyes and nose . Theylook different from shingles and both sides of my face. They are itching but look awful. I have been putting TeaTree oil couple of times which seems to help a tiny bit. What couldit be? My e-mail is YYYY@YYYY
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi itchy rash on the face forehead can be due to irritant dermatitis due to any coometics,or due to phytophotodermatitis.i think there is no relation of shigles one year back along with this rash.
it can be treated with atarax 25 mg at bed time,antibiotic azithromycin 500mg for 3 days and application of calamine lotion.if not cured go for prednisolone 20mg and tapering to 5 mg within 0ne week
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor